MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM PROXIMAL TIBIA PLATE 4 HOLES/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM PROXIMAL TIBIA PLATE 4 HOLES/RIGHT; PLATE,FIXATION,BONE
Model Number 241.004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patent identifier: (b)(6).The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: manufacturing location: supplier ¿ magnum manufacturing / inspection, packaging and release by: (b)(4).Release to warehouse date: jul 07, 2009.Part number: 241.004, 3.5mm proximal tibia plate 4 holes/right.Lot number: 6144715 (non-sterile).Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Certificate of compliance supplied by magnum dated june 23, 2009 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, 241if004 met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review: dec 21, 2020.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent for a surgery to remove hardware due to pain.The patient had some painful hardware after bone healing and thus requested it be removed if healing was completed.The healing was completed, so no longer needed hardware was removed.The original implantation date was unknown.The procedure outcome was unknown.There was no patient consequence.This complaint involves nine (9) devices.This report is for (1) 3.5mm proximal tibia plate 4 holes/right.This report is 1 of 9 for (b)(4).

Brand Name
3.5MM PROXIMAL TIBIA PLATE 4 HOLES/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11156029
Report Number2939274-2021-00204
Device Sequence Number14448048
Product Code HRS
UDI-Device Identifier10886982165299
UDI-Public(01)10886982165299
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K983787
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.004
Device Catalogue Number241.004
Device Lot Number6144715
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 44MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 65MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 65MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 70MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 70MM; 3.5MM PELVIC CORTEX SCREW SELF-TAPPING 75MM; 4.5MM CANNULATED SCREW PARTIALLY THREADED/46MM; 4.5MM CANNULATED SCREW PARTIALLY THREADED/48MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR